# SDR FDEA201407211894

- Difficulty date: July 21, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N903FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27124
- Aircraft time: 53,172 hours, 23,128 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Skin
- Part number: 111N3101
- Condition: Corroded
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND TWO FASTENER HEADS UNDER STUB BEAM AT STATION 960 RT ON CTR WING TANK UPPER SKIN.  CORROSION REMOVED & AREA REPAIRED IAW EA F-5710-T0309582.
